2019
Том 71
№ 8

All Issues

Misyats O. O.

Articles: 1
Article (Ukrainian)

Asymptotic equivalence of impulsive systems

Misyats O. O., Stanzhitskii A. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 514–521

We present sufficient conditions for the asymptotic equivalence of a nonlinear impulsive system and a nonlinear system without pulses. We also consider the case of the asymptotic equivalence of a weakly nonlinear impulsive system and a linear system with pulses.